I was wondering if anyone here went on meds for your Depression and now has caused you to have Panic Disorder, or Anxiety etc...due to the medicine????????? I think this happened to me because it occured 4 days after i started meds...or maybe its just a coincedence. I am 20 years old and i do have social anxiety and depression, now since the meds started i had panic attacks in the beginning and now physical anxity symptoms (shortness of breath, chest pain, tingling,numbness,heart racey) what do you think?
I believe that completly because it happen to me. I initially went to doctors for fluttering heart and little bouts of tingling in hands and feet. They did all kinds of tests and figured all along that it was anxiety, just wanted to put my mind at ease. They started me on lexapro and I litterally had horrible side effects. Burning feeling through out body, really bad in my head. I would have panic attacks all day long. I was on it for 3 1/12 weeks because everyone kept saying to stay on it. well I stopped taking it and after a few days out of my system I was feeling a million times better. I have tried other antidepressents and get the same thing. I am unable to take any of them. I've tried lexapro(twice), zoloft, paxil, effexor and cymbalta. I am never trying any of them ever again.
I just got home from an appointment with my GP less than an hour ago. We went around on this merry-go-round once again.
me: I never had panic or anxiety until I went on an anti-depressant. I never had any of these awful symptoms until I went on an anti-depressant. I really believe the medications are responsible for the hell I've gone through.
she: You have to understand that your body changes and you were just lucky your symptoms didn't appear earlier. Your condition is worse than it was before you started taking medications because that's the natural course of your illness.
me: Then why haven't any of the medications I've been on made me feel better?
she: You'd probably feel a lot worse without them!
me: But I've been off meds all year and I do feel better. Except now that I'm going off klonopin, I'm having withdrawal symptoms.
she: These symptoms are probably your natural illness expressing itself.
me: I've read all about benzo withdrawal symptoms. The muscle tightness, cramping, tingling feelings, headaches, and stomach aches all seem directly related to withdrawal to me. I'd like to see how I'll feel completely drug free. Then we can go from there.
she: I'm just so concerned that you're going to end up in serious trouble. I had a lady who went off her meds and ended up in the hospital after going on an $80,000 weekend spending spree.
me: I have no reason to believe I'm going to end up in the hospital. That's why I'm sitting in your office asking for help getting off this drug. I'm perfectly aware of my health and what's going on here. What does your other patient have to do with me? I'm not depressed. I'm not hypomanic or manic. My mood is stable. I'm sleeping better than I have in years. I haven't had a full blown panic attack in over a year. My family thinks I'm much calmer than I was a year ago. I'm feeling pretty good, actually, if I could just get off this drug I'm addicted to.
she: Just promise me you'll talk to the psychiatrist and seriously consider an anti-depressant.
These conversations never get me anywhere. Once I agreed to go on medications, the only alternatives that followed are how much to change the dosage or what other drug to switch you to. There really isn't an option to quit taking the medication. If anyone has had a doctor who has willingly agreed to take you off drugs... all drugs, I'd love to hear your stories. Because that certainly hasn't been my experience. And it's not been the experience of friends and family members who I've watched go on anti-depressants. My sister has been on anti-depressants and sleeping pills for over five years now. Her life is a mess. Nobody thinks they're doing her a bit of good. And I suspect the only reason she's attached to the anti-depressants is because without those, the doctor probably wouldn't continue with the sleeping pills. Ugly cycle.
At first, I was on prozac for 4 days, had the panic attack, then she took me off that and told me take celexa, i took that for 2 days, only got worse so i stopped.
Its now a month later she wants me to continue taking ativan at the highest dosage 1mg 3x a day...even after i told her it doesnt work, like she waiting for me to get addicted!!!
Now since i told my tharapist i feel more depressed because of this side effect in "stuck with" ,
she told my psychiatrist and now wants to me to take freakin Serzone which is like banned in other countries, because people got liver disease from taking it. Im freaked out about everything i dont know what to do anymore.I want to be normal again like i was before i went in there.......for my kids thats all i want. Please pray for me :( It doesnt seem like Therapy/Meds is working for me) Should i stop going altogether???
Are these meds gonna just make me worse and worse?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.